Tohoku Mathematical Journal

A note on ${\rm QF}-1$ algebras

Yasutaka Suzuki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 22, Number 2 (1970), 225-230.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178242817

Digital Object Identifier
doi:10.2748/tmj/1178242817

Mathematical Reviews number (MathSciNet)
MR0269697

Zentralblatt MATH identifier
0215.38002

Subjects
Primary: 16.50

Citation

Suzuki, Yasutaka. A note on ${\rm QF}-1$ algebras. Tohoku Math. J. (2) 22 (1970), no. 2, 225--230. doi:10.2748/tmj/1178242817. https://projecteuclid.org/euclid.tmj/1178242817


Export citation

References

  • [1] C. W, CURTIS AND I. REINER, Representation theory of groups and associative algebras, Pure and Applied Mathematics, Volume XI, John Wiley and Sons, New York, 1962.
  • [2] T. KATO, Rings of {7-dominant dimension^ 1, Thoku Math. J., 21(1963), 321-327
  • [3] K. MORITA, On algebras for which every faithful representation is its own secon commutator, Math. Z., 69(1958), 429-434.
  • [4] H. TCHIKAWA, On splitting of module categories, Math. Z., III (1969), 145-150
  • [5] R. M. THRALL, Some generalizations of quasi-Frobenius algebra, Trans. Amer. Math Soc., 64(1948), 173-183.